# SDR CALA9901487

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN RT WING LEADING EDGE UPPER SKIN AT STA XOS 286.  A DOUBLER WAS INSTALLED IAW ECRA 5720-01773 AND A DIP WAS INITIATED TO REINSPECT THE REPAIR AT INTERVALS NOT TO EXCEED 14 DAYS AND TO INSTALL A PERMANENT REPAIR WITHIN 12 MONTHS.
